Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 11 found articles
 
 
  Spaces of generalized operators with bounded projection trace
 
 
Title: Spaces of generalized operators with bounded projection trace
Author: Grushka, Ya. I.
Appeared in: Ukrainian mathematical journal
Paging: Volume 63 (2011) nr. 1 pages 27-48
Year: 2011
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands